Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strattera Side Effects-Hot Flashes

Posted by manyparts2001 on July 30, 2003, at 13:34:03

In reply to Re: strattera WITHDRAWL? reba, posted by Viridis on July 30, 2003, at 1:07:10

I break into the most awful sweats right after I take a shower, and usually have to stand in front of a fan on full speed to cool down. Then, I get dressed and do my hair, which is a total waste of time because within 15 minutes I am sweating profusely again. I have to keep it so cold in her that my grandaughter has to wear sock and shoes to help her stay warm-we used to go barefoot. My husband was wondering if it could be any meds I was on, and I am going to mention this to my doctor on Saturday. I was pleased to hear that there is actually yet another med that would ease the sweating, and I am going to ask about that as well. Thanks for posting your concern, as I had the same but for some reason just didn't post it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:manyparts2001 thread:133458
URL: http://www.dr-bob.org/babble/20030728/msgs/246795.html